# SDR USAA2015021300003

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 1,366 hours, 569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 14C INOPERATIVE.  FOUND CONNECTOR DISCONNECTED & RECONNECTED IT.  OK FOR SERVICE.
